MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW PICC KIT: 2-L 5.5 FR X 55 CM CG+ VPS; CATHETER,INTRAVASCULAR,THERAP

ARROW INTERNATIONAL INC. ARROW PICC KIT: 2-L 5.5 FR X 55 CM CG+ VPS; CATHETER,INTRAVASCULAR,THERAP
Model Number IPN055871
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
The complaint is reported as: "nurses came across picc with pink hub off" no patient harm reported.The patient's condition is reported as fine.
 
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
The complaint is reported as: "nurses came across picc with pink hub off." no patient harm reported.The patient's condition is reported as fine.

Brand Name
ARROW PICC KIT: 2-L 5.5 FR X 55 CM CG+ VPS
Common Device Name
CATHETER,INTRAVASCULAR,THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key12134204
Report Number9680794-2021-00321
Device Sequence Number14622385
Product Code LJS
UDI-Device Identifier10801902159967
UDI-Public10801902159967
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K153487
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model NumberIPN055871
Device Catalogue NumberASK-45552-RH
Device Lot Number13F21A0333
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/16/2021
Supplement Date Received by Manufacturer08/02/2021
Initial Report FDA Received Date07/08/2021
Supplement Report FDA Received Date08/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED